# SDR HEEA076028

- Difficulty date: September 19, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG214
- Part serial: CBC368262
- Condition: Shorted
- Location: Main
- Part time: 380 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEAK. FOUND UNIT INTERNALLY SHORTED.
